{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2023,9,23]],"date-time":"2023-09-23T23:40:40Z","timestamp":1695512440821},"reference-count":5,"publisher":"Wiley","issue":"8","license":[{"start":{"date-parts":[[2016,2,19]],"date-time":"2016-02-19T00:00:00Z","timestamp":1455840000000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["The Journal of Dermatology"],"published-print":{"date-parts":[[2016,8]]},"DOI":"10.1111\/1346-8138.13309","type":"journal-article","created":{"date-parts":[[2016,2,20]],"date-time":"2016-02-20T15:13:57Z","timestamp":1455981237000},"page":"969-971","source":"Crossref","is-referenced-by-count":4,"title":["Toxic epidermal necrolysis with isolated neutropenia related to the use of levetiracetam"],"prefix":"10.1111","volume":"43","author":[{"given":"Su Jin","family":"Oh","sequence":"first","affiliation":[{"name":"Department of Dermatology College of Medicine Hanyang University Seoul Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hyoung Il","family":"Kwon","sequence":"additional","affiliation":[{"name":"Department of Dermatology College of Medicine Hanyang University Seoul Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Seong Hun","family":"Moon","sequence":"additional","affiliation":[{"name":"Department of Dermatology College of Medicine Hanyang University Seoul Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Young Suck","family":"Ro","sequence":"additional","affiliation":[{"name":"Department of Dermatology College of Medicine Hanyang University Seoul Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Joo Yeon","family":"Ko","sequence":"additional","affiliation":[{"name":"Department of Dermatology College of Medicine Hanyang University Seoul Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2016,2,19]]},"reference":[{"key":"e_1_2_2_2_1","first-page":"113","article-title":"Levetiracetam: a possible new inducer of toxic epidermal necorlysis and stevens\u2010johnson syndrome in 2 cases","volume":"149","author":"Duong TA","year":"2013","journal-title":"JAMA"},{"key":"e_1_2_2_3_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.seizure.2012.09.005"},{"key":"e_1_2_2_4_1","doi-asserted-by":"publisher","DOI":"10.1038\/clpt.1981.154"},{"key":"e_1_2_2_5_1","doi-asserted-by":"publisher","DOI":"10.3109\/02699052.2014.947622"},{"key":"e_1_2_2_6_1","doi-asserted-by":"publisher","DOI":"10.5301\/tj.5000312"}],"container-title":["The Journal of Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1111%2F1346-8138.13309","content-type":"unspecified","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1111\/1346-8138.13309","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,9,23]],"date-time":"2023-09-23T23:22:40Z","timestamp":1695511360000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1111\/1346-8138.13309"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2016,2,19]]},"references-count":5,"journal-issue":{"issue":"8","published-print":{"date-parts":[[2016,8]]}},"alternative-id":["10.1111\/1346-8138.13309"],"URL":"https:\/\/doi.org\/10.1111\/1346-8138.13309","archive":["Portico"],"relation":{},"ISSN":["0385-2407","1346-8138"],"issn-type":[{"value":"0385-2407","type":"print"},{"value":"1346-8138","type":"electronic"}],"subject":[],"published":{"date-parts":[[2016,2,19]]}}}